# SDR SWAA2023072572110

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT 2023-409621<[01] REPLACED FASTENERS AND GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902; SHEET 209; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FASTENERS AND GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902; SHEET 209; REV -  SEE INDIVIDUAL SIGN OFF BELOW
